Open Journal of Modelling and Simulation

Volume 3, Issue 3 (July 2015)

ISSN Print: 2327-4018   ISSN Online: 2327-4026

Google-based Impact Factor: 0.84  Citations  

Predator Population Dynamics Involving Exponential Integral Function When Prey Follows Gompertz Model

HTML  XML Download Download as PDF (Size: 334KB)  PP. 70-80  
DOI: 10.4236/ojmsi.2015.33008    3,373 Downloads   3,921 Views  Citations

ABSTRACT

The current study investigates the predator-prey problem with assumptions that interaction of predation has a little or no effect on prey population growth and the prey’s grow rate is time dependent. The prey is assumed to follow the Gompertz growth model and the respective predator growth function is constructed by solving ordinary differential equations. The results show that the predator population model is found to be a function of the well known exponential integral function. The solution is also given in Taylor’s series. Simulation study shows that the predator population size eventually converges either to a finite positive limit or zero or diverges to positive infinity. Under certain conditions, the predator population converges to the asymptotic limit of the prey model. More results are included in the paper.

Share and Cite:

Goshu, A. and Koya, P. (2015) Predator Population Dynamics Involving Exponential Integral Function When Prey Follows Gompertz Model. Open Journal of Modelling and Simulation, 3, 70-80. doi: 10.4236/ojmsi.2015.33008.

Cited by

[1] Modeling And Simulation Study Of Anthrax Attack On Environment
Journal of Multidisciplinary Engineering Science and Technology (JMEST), 2016
[2] Application of Growth Functions to Describe the Dynamics of Avascular Tumor in Human Body
Applied and Computational Mathematics, 2016

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.